Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 36, NWS Atlanta, GA

February 12, 2013Coweta County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 12, 2013, 4:29 PM EST for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2013, 4:29 PM EST (21:29 UTC)
Expired
Feb 12, 2013, 11:36 PM EST
In force
7 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 5 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek at Highway 85 near Senoia (LING1). The gauge peaked at 8.26 ft at Feb 12, 2013, 5:00 PM EST.

actionminormoderate5101502/1202/1302/14
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WGUS42 KFFC 122129
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EST TUE FEB 12 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES

  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC077-113-255-131129-
/O.NEW.KFFC.FL.W.0036.130212T2129Z-000000T0000Z/
/LING1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/
429 PM EST TUE FEB 12 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LINE CREEK NEAR SENOIA.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 4 PM TUESDAY THE STAGE WAS 8.3 FEET...AND RISING.
* FLOOD STAGE IS 10 FEET. 
* AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS 
  WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.


$$

GAC093-131129-
/O.NEW.KFFC.FL.W.0037.130212T2129Z-000000T0000Z/
/BVLG1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/
429 PM EST TUE FEB 12 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE TURKEY CREEK NEAR BYROMVILLE.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 4 PM TUESDAY THE STAGE WAS 8.6 FEET...AND RISING.
* FLOOD STAGE IS 10 FEET. 
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA 
  HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL
  BEGIN TO FLOOD.


$$
2 follow-up statements
866 
WGUS82 KFFC 130208
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EST TUE FEB 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES 

  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 

  ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON 
  AND PEACH COUNTIES 


GAC077-113-255-131608-
/O.CON.KFFC.FL.W.0036.000000T0000Z-000000T0000Z/
/LING1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/
908 PM EST TUE FEB 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE LINE CREEK NEAR SENOIA
* UNTIL FURTHER NOTICE. 
* AT 800 PM TUESDAY THE STAGE WAS 8.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS 
  WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT
  UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES 
  UNDERWATER.

  

$$

GAC093-131608-
/O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/
908 PM EST TUE FEB 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 800 PM TUESDAY THE STAGE WAS 8.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA 
  HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL
  BEGIN TO FLOOD.

  

$$

GAC021-153-169-207-289-131608-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-130217T1200Z/
/MACG1.1.ER.130212T2200Z.130214T1800Z.130217T0600Z.NO/
908 PM EST TUE FEB 12 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL SUNDAY MORNING. 
* AT 800 PM TUESDAY THE STAGE WAS 18.6 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY THURSDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  MORNING.
* AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.

  

$$

GAC021-079-153-225-131608-
/O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.130212T1715Z.130213T0145Z.000000T0000Z.UU/
908 PM EST TUE FEB 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE ECHECONNEE CREEK NEAR BYRON
* UNTIL FURTHER NOTICE. 
* AT 800 PM TUESDAY THE STAGE WAS 15.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. 
  PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO 
  FLOOD.

  

$$
111 
WGUS82 KFFC 130436
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 PM EST TUE FEB 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING 
  COUNTIES

 
GAC077-113-255-130506-
/O.CAN.KFFC.FL.W.0036.000000T0000Z-130213T0436Z/
/LING1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/
1136 PM EST TUE FEB 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LINE CREEK NEAR SENOIA
* AT 11PM TUESDAY THE STAGE WAS 7.9 FEET...AND FALLING.
* FLOOD STAGE IS 10.0 FEET. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 2:55 PM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 12, 2:55 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EST TUE FEB 12 2013

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
SHORT TERM /TODAY THROUGH WEDNESDAY/...
SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO THE AREA AHEAD OF
DEVELOPING LOW PRESSURE CENTER DEEPENING ALONG THE TX/LA GULF COAST.
THIS LOW PRESSURE IS EXPECTED TO MOVE NE AND PUSH OFF THE MID
ATLANTIC COAST BY 00Z-06Z THU. THIS LOW CENTER WILL PULL GOOD GULF
MOISTURE IN ACROSS GA THROUGH WEDNESDAY AFTERNOON/EVENING. CURRENTLY
THERE IS A WARM FRONT OUT AHEAD OF THIS LOW CENTER THAT IS ALONG
THE GA/FL BORDER. THIS FRONT IS EXPECTED TO MOVE NORTHWARD TONIGHT
WHICH WILL HELP TO INCREASE INSTABILITY ACROSS CENTRAL GA.
ISENTROPIC LIFT ALSO INCREASES NORTH OF THIS WARM FRONT THIS
AFTERNOON AND TONIGHT SO WILL CONTINUE WITH WIDESPREAD SHOWERS AND
ISOLATED THUNDER. OVER THE PAST 48 HRS...THE AXIS OF HEAVIEST
RAINFALL HAS BEEN ACROSS CENTRAL GA WITH TWO TO FOUR INCHES ON
AVERAGE. ACROSS THE NORTH...ONE TO TWO INCHES OF RAIN HAS FALLEN.
WITH THE EXTRA 1 TO 3 INCHES EXPECTED WITH THIS SYSTEM WE WILL
CONTINUE WITH THE FLOOD WATCH THROUGH WEDNESDAY AFTERNOON. THE
ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION DURING LATE
AFTERNOON WEDNESDAY WITH A DRYING TREND FROM WEST TO EAST BEGINNING
WED NIGHT.

01

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPDATED THE FORECAST FOR THIS SATURDAY AND THE SNOW POTENTIAL.
MODEL SOUNDINGS DEPICT A DRY LOW LEVEL...SNOW IS EXPECTED TO FORM
ALOFT AND SUBLIMATE AS IT FALLS INTO THE DRY AIR NEAR THE SURFACE.
MODELS ARE ALSO BACKING OFF ON THE AMOUNT OF OVERALL MOISTURE IN
THE COLUMN. THE ONLY MODEL THAT HAS QPF ACROSS FAR NORTH GEORGIA
IS THE EURO. DECIDED TO LOWER THE POPS AND GO WITH A SLIGHT CHANCE
OF SNOW ACROSS THE NORTH GA MOUNTAINS. OTHERWISE NO OTHER CHANGES
WERE MADE.  SEE PREVIOUS DISCUSSION BELOW.

ARG

&&

.PREV DISCUSSION... /ISSUED 107 PM EST TUE FEB 12 2013/

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE UPPER LEVEL SHORT WAVE FINALLY PULLS THE REMAINING PRECIP OUT OF
THE CWA WEDNESDAY NIGHT LEAVING A DRY FORECAST FOR THURSDAY AND
THURSDAY NIGHT. FOR FRIDAY...A SHORT WAVE WILL DROP OUT OF CANADA
AND INTO THE MIDWEST DEEPENING THE H5 TROUGH OVER EASTERN CANADA AND
THE GREAT LAKES. IN RESPONSE AN ARCTIC FRONT WILL MOVE ACROSS THE
CWA FRIDAY NIGHT AND EARLY SATURDAY. MOST OF THE MOISTURE ASSOCIATED
WITH THIS FRONT WILL BE ALONG AND BEHIND THE FRONT. LOW LEVEL
THICKNESS PROGS INDICATE A RAIN/SNOW MIX ACROSS MUCH OF THE AREA
FRIDAY NIGHT AND SATURDAY...HOWEVER SURFACE TEMPS WILL KEEP MOST OF
THE PRECIP IN THE LIQUID FORM OVER MOST OF THE AREA...EXCEPT FOR THE
EXTREME NORTH WHERE THERE WILL BE A RAIN/SNOW MIX. THE PRECIP SHOULD
BE OUT OF THE CWA BY 00Z SUN. A STRONG NORTHWEST UPSLOPE FLOW IN THE
MOUNTAINS SATURDAY NIGHT COULD HOLD MOISTURE AND LIGHT SNOW IN FOR A
LITTLE LONGER AND WILL KEEP A 20/30 POP GOING FOR THE NORTHEAST
MOUNTAINS SATURDAY NIGHT. IT APPEARS GUIDANCE TEMPS ARE COMING MORE
IN LINE WITH AN ARCTIC AIRMASS...BUT THEY STILL APPEAR TOO WARM AND
WILL NEED TO DROP THEM A FEW DEGREES.

MUCH DRIER AIR MOVES INTO THE CWA SATURDAY NIGHT AND SUNDAY AND THIS
WILL HOLD THROUGH MONDAY.

17

AVIATION...
18Z UPDATE...
RAIN CONTINUING ACROSS THE AREA BUT MAINLY ACROSS CENTRAL GA.
INSTABILITIES ARE INCREASING ACROSS CENTRAL GA SO MAY SE SOME
TSRA LATER THIS AFTERNOON/EVENING. WINDS ARE IN THE PROCESS OF
TURNING FROM THE NW TO NE AND WILL EVENTUALLY TURN TO THE SE BY
12-14Z WED. WIND SPEED WILL STAY IN THE 5-10KT RANGE THROUGH
TONIGHT...THEN INCREASE INTO THE 12-16KT RANGE WED AFTERNOON AFTER
THE LOW CENTER MOVES EAST OF THE AREA. CEILINGS WILL GENERALLY
STAY IN THE VFR TO MVFR RANGE. THERE WILL BE SOME IFR CEILINGS
BETWEEN 02Z AND 14Z WITH SHRA.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          44  58  36  61 / 100 100   5   0
ATLANTA         46  60  36  58 / 100  90   5   0
BLAIRSVILLE     41  50  31  55 / 100 100  10   0
CARTERSVILLE    45  57  34  58 / 100  90   5   0
COLUMBUS        53  63  39  63 / 100  90  10   0
GAINESVILLE     43  54  35  57 / 100 100   5   0
MACON           52  63  38  62 / 100 100  10   0
ROME            45  57  33  58 / 100  90  10   0
PEACHTREE CITY  47  62  32  60 / 100  90   5   0
VIDALIA         55  68  44  64 / 100 100  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...
CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...
GLASCOCK...GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS...
HEARD...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...
JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...
POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...
SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...
WILKINSON.

&&

SHORT TERM...01
LONG TERM....ARG
AVIATION...01
Hazardous weather outlook, Feb 12, 1:57 PM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EST TUE FEB 12 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
157 PM EST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ADDITIONAL FLOODING IS POSSIBLE ACROSS CENTRAL AND PARTS OF NORTH
GEORGIA TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT...

DISCUSSION...
A STATIONARY FRONT WILL REMAIN ACROSS NORTH FLORIDA THROUGH
TONIGHT. GULF MOISTURE WILL CONTINUE TO OVERRUN THE FRONT AND INTO
NORTH AND CENTRAL GEORGIA. THIS WILL BRING WIDESPREAD RAIN TO THE
REGION. SOME OF THE RAIN COULD BE HEAVY...ESPECIALLY ACROSS
CENTRAL AND PARTS OF NORTH GEORGIA. FOR MORE INFORMATION ON THE
FLOODING POTENTIAL...SEE THE LATEST FLOOD WATCH STATEMENT.

AN UPPER LEVEL LOW WILL APPROACH THE AREA LATE THIS EVENING AND
TONIGHT. IN RESPONSE TO THIS LOW...THE STATIONARY BOUNDARY SHOULD
RETREAT NORTH OVERNIGHT AS A WARM FRONT. LOW LEVEL AND DEEP LAYER
SHEAR ASSOCIATED WITH THIS WARM FRONT AND THE RETURN OF LOW LEVEL
MOISTURE COULD LEAD TO THE DEVELOPMENT OF SEVERE THUNDERSTORMS. AT
THIS TIME...IT APPEARS THAT DAMAGING WINDS AND HAIL WILL BE THE
PRIMARY THREATS ALONG WITH AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS ARE POSSIBLE DURING THE DAY ON WEDNESDAY. SOME OF
THESE STORMS COULD BE STRONG TO SEVERE. THE THREAT OF SEVERE
WEATHER WILL DECREASE AS THE COLD FRONT SWEEPS THROUGH THE STATE
TOMORROW DURING THE DAY.

ALSO...AN ARCTIC COLD FRONT WILL MOVE ACROSS NORTH AND CENTRAL
GEORGIA FRIDAY NIGHT AND SATURDAY. RESIDUAL MOISTURE FROM THE
FRONT COULD PRODUCE LIGHT SNOW ACROSS THE NORTHEAST MOUNTAINS
WHICH COULD MAKE ROADS SLICK SATURDAY AND INTO SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Feb 12, 4:29 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EST TUE FEB 12 2013

GAZ001>007-011>013-019>021-030-130130-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA-
GORDON-PICKENS-FLOYD-BARTOW-CHEROKEE-POLK-
429 PM EST TUE FEB 12 2013

...SMALL ICE PELLETS POSSIBLE IN HEAVIER SHOWER ACTIVITY...

A BAND OF MODERATE RAIN AND EMBEDDED SHOWERS WILL MOVE ACROSS THE
AREA OVER THE NEXT 3 TO 4 HOURS. GIVEN THE TEMPERATURE
PROFILE...IT WILL BE POSSIBLE FOR SMALL ICE PELLETS TO MIX IN AT
TIMES WITH THE HEAVIER SHOWER ACTIVITY. THIS WILL BE AN ISOLATED
EVENT AND GROUND TEMPERATURES REMAIN MUCH TOO WARM FOR ANY
ACCUMULATIONS.

DEESE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 2:38 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs48 hr
Feb 12, 6:30 AM ESTSpecial Weather StatementFFCJefferson30 min
Feb 12, 6:32 AM ESTSpecial Weather StatementFFCBleckley, Houston, Twiggs43 min
Feb 12, 12:40 PM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach26 hr
Feb 12, 4:29 PM ESTRiver Flood WarningFFCDooly13 hr
Feb 12, 5:04 PM ESTSpecial Weather StatementFFCDooly, Pulaski26 min
Feb 12, 5:07 PM ESTSpecial Weather StatementFFCMarion, Taylor38 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.